MathSciNet Relay Station
MathSciNet bibliographic data
MR2095625 (2005k:37034) 37C20 (37C15 37C70 37D20 57R30)
Grines, V.; Zhuzhoma, E. On structurally stable diffeomorphisms with codimension one expanding attractors. Trans. Amer. Math. Soc. 357 (2005), no. 2, 617–667 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement